MathSciNet Relay Station
MathSciNet bibliographic data
MR2528143 (2010f:93057) 93C40
Zhang, T. P.; Ge, S. S. Adaptive dynamic surface control of nonlinear systems with unknown dead zone in pure feedback form. Automatica J. IFAC 44 (2008), no. 7, 1895–1903.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement